# SDR CA130717010

- Difficulty date: June 21, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC6*
- Aircraft time: 9 hours
- Engine: Pwa PT6A34
- System (JASC): 7921 · Engine Oil Cooler
- Part: Valve
- Condition: Damaged
- Location: Oil Cooler
- Component: Oil Cooler
- Component part number: C6SC11413
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) VTS HAS REPORTED THAT FRETTING DAMAGE HAS BEEN FOUND ON THE VALVES INSTALLED IN THE OIL COOLER.
